# SDR AUS20030988

- Difficulty date: September 19, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 65C2546515
- Condition: Faulty
- Location: Elevator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) ELEVATOR FEEL AND CENTERING UNIT SPRING BROKEN.
